Open Access
8 May 2002 Integral representations for Padé-type operators
Nicholas J. Daras
J. Appl. Math. 2(2): 51-69 (8 May 2002). DOI: 10.1155/S1110757X02112125


The main purpose of this paper is to consider an explicit form of the Padé-type operators. To do so, we consider the representation of Padé-type approximants to the Fourier series of the harmonic functions in the open disk and of the Lp-functions on the circle by means of integral formulas, and, then we define the corresponding Padé-type operators. We are also oncerned with the properties of these integral operators and, in this connection, we prove some convergence results.


Download Citation

Nicholas J. Daras. "Integral representations for Padé-type operators." J. Appl. Math. 2 (2) 51 - 69, 8 May 2002.


Published: 8 May 2002
First available in Project Euclid: 30 March 2003

zbMATH: 1023.41012
MathSciNet: MR1907944
Digital Object Identifier: 10.1155/S1110757X02112125

Primary: 32A25 , 32E30
Secondary: 41A05

Rights: Copyright © 2002 Hindawi

Vol.2 • No. 2 • 8 May 2002
Back to Top